| Catalog Number |
5400121000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device broke in half during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.The handle may break into small pieces, posing the risk of a small component becoming lost in a surgical site.
Additional Manufacturer Narrative
A full udi is not available due to missing serial number.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Corrected data: upon further investigation, it was determined that the handswitch breaking into two pieces is not a reportable event.Corrected data: d9, device not available.